Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Shorter Notes: A Note on Analytic Measures

Paul S. Muhly
Proceedings of the American Mathematical Society
Vol. 42, No. 1 (Jan., 1974), pp. 330-331
DOI: 10.2307/2039727
Stable URL: http://www.jstor.org/stable/2039727
Page Count: 2
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

A corollary to Forelli's generalization of the F. and M. Riesz theorem is proved. It extends Bochner's result concerning the absolute continuity of measures on the torus whose Fourier-Stieltjes coefficients vanish outside a sector of opening less than π.

Page Thumbnails

  • Thumbnail: Page 
330
    330
  • Thumbnail: Page 
331
    331